# SDR USAA059907

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS-LGA - FOUND ON L/S, FORWARD LAVATORY SMOKE DETECTOR WILL NOT TEST.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.  (M)
